Alert archive / New York / Wind Advisories in 2022

Wind Advisory 5, NWS Buffalo, NY

March 30, 20224 counties in New York

NWS Buffalo, NY issued this wind advisory at Mar 30, 2022, 4:14 AM EDT for 4 counties in New York. It took effect at Mar 30, 2022, 8:00 PM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2022, 4:14 AM EDT (08:14 UTC)
In effect from
Mar 30, 2022, 8:00 PM EDT
Expired
Mar 31, 2022, 2:00 PM EDT
In force
18 hr
Issued by
NWS Buffalo, NY

Counties Chautauqua County, NY, Erie County, NY, Jefferson County, NY, Lewis County, NY

The radar

The Buffalo radar (KBUF), 111 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 8.2 hours before the alert went out and 382 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2022-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2022-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2016 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

070 
WWUS71 KBUF 300814
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
414 AM EDT Wed Mar 30 2022

NYZ019-085-301615-
/O.NEW.KBUF.WI.Y.0005.220331T0000Z-220331T1400Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
414 AM EDT Wed Mar 30 2022

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT
THURSDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Chautauqua and Southern Erie counties. Strongest winds
  along the Lake Erie shore and north facing slopes.

* WHEN...From 8 PM this evening to 10 AM EDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few isolated power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Hitchcock
6 follow-up statements
241 
WWUS71 KBUF 301335
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
935 AM EDT Wed Mar 30 2022

NYZ019-085-302200-
/O.CON.KBUF.WI.Y.0005.220331T0000Z-220331T1400Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
935 AM EDT Wed Mar 30 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO
10 AM EDT THURSDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Chautauqua and Southern Erie counties. Strongest winds 
  along the Lake Erie shore and north facing slopes.

* WHEN...From 8 PM this evening to 10 AM EDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few isolated power 
  outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Apffel
112 
WWUS71 KBUF 301711
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
111 PM EDT Wed Mar 30 2022

NYZ007-008-310300-
/O.EXB.KBUF.WI.Y.0005.220331T0900Z-220331T1800Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
111 PM EDT Wed Mar 30 2022

...WIND ADVISORY IN EFFECT FROM 5 AM TO 2 PM EDT THURSDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Jefferson and Lewis counties. Strongest winds on the
  north facing slopes of the Tug Hill.

* WHEN...From 5 AM to 2 PM EDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ019-085-310300-
/O.CON.KBUF.WI.Y.0005.220331T0000Z-220331T1400Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
111 PM EDT Wed Mar 30 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO
10 AM EDT THURSDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Chautauqua and Southern Erie counties. Strongest winds 
  along the Lake Erie shore and north facing slopes.

* WHEN...From 8 PM this evening to 10 AM EDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

JLA
500 
WWUS71 KBUF 310059
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
859 PM EDT Wed Mar 30 2022

NYZ019-085-310900-
/O.CON.KBUF.WI.Y.0005.000000T0000Z-220331T1400Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
859 PM EDT Wed Mar 30 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Chautauqua and Southern Erie counties. Strongest winds 
  along the Lake Erie shore and north facing slopes.

* WHEN...From 8 PM this evening to 10 AM EDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ007-008-310900-
/O.CON.KBUF.WI.Y.0005.220331T0900Z-220331T1800Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
859 PM EDT Wed Mar 30 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 2 PM EDT
THURSDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Jefferson and Lewis counties. Strongest winds on the 
  north facing slopes of the Tug Hill.

* WHEN...From 5 AM to 2 PM EDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
810 
WWUS71 KBUF 310832
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
432 AM EDT Thu Mar 31 2022

NYZ019-085-311400-
/O.CON.KBUF.WI.Y.0005.000000T0000Z-220331T1400Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
432 AM EDT Thu Mar 31 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Chautauqua and Southern Erie counties. Strongest winds 
  along the Lake Erie shore and north facing slopes.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ007-008-311645-
/O.CON.KBUF.WI.Y.0005.220331T0900Z-220331T1800Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
432 AM EDT Thu Mar 31 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Jefferson and Lewis counties. Strongest winds on the 
  north facing slopes of the Tug Hill.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TMA
327 
WWUS71 KBUF 311426
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
1026 AM EDT Thu Mar 31 2022

NYZ019-085-311530-
/O.EXP.KBUF.WI.Y.0005.000000T0000Z-220331T1400Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
1026 AM EDT Thu Mar 31 2022

...WIND ADVISORY HAS EXPIRED...

Gusty winds up to 40 mph will continue today. 

$$

NYZ007-008-311800-
/O.CON.KBUF.WI.Y.0005.000000T0000Z-220331T1800Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
1026 AM EDT Thu Mar 31 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Jefferson and Lewis counties.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
819 
WWUS71 KBUF 311756
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
156 PM EDT Thu Mar 31 2022

NYZ007-008-311900-
/O.EXP.KBUF.WI.Y.0005.000000T0000Z-220331T1800Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
156 PM EDT Thu Mar 31 2022

...WIND ADVISORY WILL EXPIRE AT 2 PM EDT THIS AFTERNOON...

Gusty southerly winds will continue to diminish this afternoon.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Mar 30, 1:20 AM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Mar 30, 1:20 AM EDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
120 AM EDT Wed Mar 30 2022

.SYNOPSIS...
High pressure will cross the region overnight, providing fair but
cool weather through daybreak Wednesday. A warm front will move
across the region Wednesday, producing a brief period of mixed
precipitation which will change to rain as it moves through during
the day. There will be a warming trend following the fronts passage,
with high temperatures reaching into the 60s on Thursday.

&&

.NEAR TERM /THROUGH TODAY/...
High pressure currently centered over western NY will result in
mostly clear skies into the early overnight hours. A warm front
extending from low pressure across the mid-west will approach the
region from the southwest during the latter half of tonight. Mid and
high clouds will increase, but any precipitation should hold off
until daybreak Wednesday. The surface high will provide good
radiational cooling for at least part of the night with lows mainly
in the teens.

Mid level warm air advection with the warm front will support a
period of light precipitation. Although QPF is light (generally
less than a tenth inch) the widespread synoptic support and
model agreement provides fairly high confidence in measurable
precipitation. Forecast thermal profiles suggest this will
start off as a brief period of snow or sleet before changing to
rain or freezing rain depending on the surface temperatures.
The greatest chance for any ice accumulation is across southern
portions of the cwa, from Southern Erie to Ontario counties
southward. Here, precipitation will start sooner when surface
temperatures will be below freezing, especially in the valleys.
A Winter Weather advisory was issued for these counties. Can't
rule out a brief period of freezing rain across the Buffalo and
Rochester metro areas, but the later timing will mean a stronger
March sun which is likely to prevent icing on roads or sidewalks.

For most of Western New York from Lake Ontario southward, Wednesday
afternoon will be quite nice with precipitation ending and
temperatures warming into the upper 40s to lower 50s. However it
will be breezy, especially downslope of the Chautauqua Ridge where
wind gusts to 40 mph are expected. For the Eastern Lake Ontario
region, rain and mixed precipitation will linger through the
afternoon hours with highs in the upper 30s.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
A deep trough of low pressure will drop down across the Mississippi
Valley Wednesday Night, with a ridge of high pressure and surge of
warm pushing across the eastern Great Lakes. Strong southerly
boundary layer flow will only allow surface temperatures to drop a
bit, with increasing surface temperatures through the night from
west to east as a LLJ of 60 to 70 knots approaches us. In fact near
the NYS Thruway from Ripley to Buffalo the thermometer will likely
already be in the lower 60s around sunrise Thursday morning. There
will likely be enough of a southeasterly flow over the Chautauqua
Ridge to allow for a downslope component to the wind, with wind
gusts potentially reaching over 45 mph Wednesday Night.

A deepening surface low pressure system Wednesday Night across the
Western Great Lakes will send the first clusters of showers into WNY
late Wednesday Night. As this low tracks towards Canada Thursday,
and with heights falls approaching our region there will be an
increase in the convective showers across our region. Instability
will increase as daytime temperatures warm well into the 60s...with
up to 500 J/KG of MUCAPE. As lapse rates increase during the
afternoon, this instability and lift ahead of the upper level trough
axis should allow for a few thunderstorms, especially towards
central and eastern zones where daytime heating lingers into the
late afternoon. With the strong wind field of 50 to 60 knots at 4 to
5K feet a few of these segments of storms could yield damaging wind
gusts at the surface. Outside the convective gust potential,
Thursday will also be windy through the day with gusts of SSW to SW
up to 35 to 40 mph. Strongest gusts will likely be downwind of Lake
Erie and across the Lake Plain. These gusts will be a tad lower east
of Lake Ontario where the wind fields are not as strong during the
afternoon hours.

A cold front will sweep across our region late Thursday and Thursday
evening, erasing the Spring warmth and allowing a much colder
airmass to again drop across our region. Temperatures aloft at 850
hPa drop to -8 to -10C Thursday Night, triggering lake enhanced and
lake effect snow showers on a westerly flow. Modest April snow
accumulations of an inch or so will be possible across the higher
terrain east of both lakes.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
The axis of a deep upper level trough will cross our region Friday.
Steepening lapse rates under the cool pool aloft, combined with
embedded shortwaves within the upper level trough will bring
scattered precipitation through the day...this in addition to weak
bands of lake effect snow east of the Lakes. Thermal profiles in
this Spring event suggest that the bulk of the falling precipitation
will be snow, with just the immediate surface and lower boundary
layer reaching above the freezing mark.

This trough will slide eastward Friday Night, with an upper level
ridge reaching our region Saturday. Lake effect snow showers will
end through the night Friday Night, with Saturday generally dry.
Though a good deal of sunshine through the day, afternoon
temperatures will struggle to climb back to normal levels.

The flow aloft becomes more zonal Saturday Night and through Monday,
though with model timing differences,a passing shortwave trough
Sunday may bring a few showers of rain or snow.

Tuesday the flow amplifies some over the eastern Great lakes, and
afternoon temperatures should rise some 5 to 10 degrees above normal.

&&

.AVIATION /05Z WEDNESDAY THROUGH SUNDAY/...
High clouds will thicken and lower from southwest to northeast
through this morning with the approach of a warm front. The warm
front will move from southwest to northeast across the area today.
Clouds will continue to thicken and lower with the passage of the
front, but most areas will remain VFR. The one possible exception
may be across higher terrain, where a few hours of MVFR CIGS are
possible.

The warm front will produce a band of light mixed precipitation from
mid morning to midday across Western NY, and this afternoon east of
Lake Ontario. Generally expect a very brief period of light snow
and/or sleet before changing to all rain in most areas. The higher
terrain of the western Southern Tier and western Finger Lakes may
see a brief period of freezing rain during the transition. All
precipitation will be light and spotty given the dry airmass the
warm front is moving into.

The warm frontal precipitation will exit the North Country this
evening, leaving dry weather for most of the night. A few showers
may move into Western NY after about 09Z Thursday. A strong low
level jet will cross the region tonight. This will initially produce
low level wind shear. Overnight surface winds will increase, with
gusts of 20-30 knots areawide and locally over 40 knots along the
Lake Erie shore with local downslope winds to the lee of the
Chautauqua Ridge.

Outlook...

Thursday...Areas of MVFR with showers. Windy.
Friday...Areas of MVFR/local IFR with rain/snow showers likely.
Saturday...Mainly VFR.
Sunday...Mainly VFR. A chance of showers.

&&

.MARINE...
Winds will continue to diminish into the early overnight hours.
Small craft headlines remain in place along southeastern Lake
Ontario. A tightening pressure gradient over the region due to an
area of low pressure crossing the Central Great Lakes will start to
increase winds, nearing Small Craft levels late Wednesday night into
Thursday.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Weather Advisory from 6 AM this morning to 1 PM EDT
     this afternoon for NYZ012>014-019>021-085.
MARINE...None.

&&

SYNOPSIS...Apffel/SW
NEAR TERM...Apffel/JLA
SHORT TERM...Thomas
LONG TERM...Thomas
AVIATION...Hitchcock
MARINE...Apffel/SW
Hazardous weather outlook, Mar 29, 1:38 PM EDT, 14 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
138 PM EDT Tue Mar 29 2022

NYZ001>008-010-011-301745-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-
138 PM EDT Tue Mar 29 2022

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012>014-020-021-301745-
Wyoming-Livingston-Ontario-Cattaraugus-Allegany-
138 PM EDT Tue Mar 29 2022

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 1 PM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019-085-301745-
Chautauqua-Southern Erie-
138 PM EDT Tue Mar 29 2022

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 1 PM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Gusty southeast downslope winds are possible Wednesday night along
the Lake Erie shore. Winds may gust to 50 mph at times.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-301745-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
138 PM EDT Tue Mar 29 2022

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 4:14 AM EDTSmall Craft AdvisoryBUF3 days

Nearby

Wind Advisories in New York, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.